Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Treating Nausea Side Effect
Jun 14, 2013

I have recently begun a new regime (Lamzid:Ritonavir:Atazanavir) and have mainly suffered with abdominal pain and nausea. The abdominal pain has resolved itself by taking my meds on an empty stomach but the nausea continues. My doctor has used Motilium (which worked well) but after a course I am still having the odd nausea issue. Is it safe for me to use Covamet (cyclizine hydrochloride)?

Response from Dr. Henry

Generally would be OK to use the antihistamine cyclizine with your HIV regimen-hope it helps. KH



Previous
missed taking meds after a time frame.
Next
weight gain

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement